BackgroundType II diabetes mellitus (DM) is an increasingly prevalent cause of morbidity and mortality among U.S. adults, with increasing prevalence in emergency department (ED) visits. Multiple medications, such as exenatide, a glucagon-like peptide-1 agonist, have been developed in the past decade to combat this growing problem. This medication is well documented to cause gastrointestinal upset and skin nodules at the injection site. However, currently no documented cases exist regarding manipulation of injection nodules causing increased absorption or reports demonstrating an increase in adverse drug reactions.
Journal of Emergency Medicine – Elsevier
Published: Jun 1, 2018
It’s your single place to instantly
discover and read the research
that matters to you.
Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.
All for just $49/month
Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly
Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.
All the latest content is available, no embargo periods.
“Whoa! It’s like Spotify but for academic articles.”@Phil_Robichaud